Arthritis Community
Parasthesias after sun exposure
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Parasthesias after sun exposure

I am an adult female with polyinflammatory arthritis RH neg. It affects mostly hands wrists elbows and occasionally feet. I also have marfan syndrome (mild) and have had cardiac ablation for 2 extra pathways through AV node still have an inappropriate sinus tachycardia. My question. I get parasthesias starting I'n my hands and feet starting a few hours after sun exposure. I try to minimize sun exposure but not always possible. After a sunny week parasthesias will last into the first few cloudy days. My rheumologist says he has never heard of this. My meds methotrexate plaquenil celebrex
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Oops didn't get to finish meds also atenolol oxybutynin folic acid and pantoprazole
Blank
1731970_tn?1328090670
Hi, The med methotextrate has a warning on the packet in australia for sun exposure. It has a warning that sun exposure can make you feel ill and exacerbate any symptoms. Hope this help Take care.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Pain Answerers
Avatar_m_tn
Blank
Kalvin
Milwaukee, WI
1326416_tn?1370930601
Blank
shinty
Just south of Boston, MA
4851940_tn?1385441629
Blank
jemma116
United Kingdom